Join ADHD Groups!

Click the arrows to expand each group category below

Parents of ADHD Children

ADD Adults

ADHD and Related Conditions

ADHD Professionals

ADHD Resources

Groups by Location

Parents of ADHD Preteens

Medication Question

My son started Intuiv last week on Friday.  He is really tired and lethargic.  He is on 2 mg.  The doctor started him on that dose because he is a big kid.  Is the tiredness normal?  Does anyone know when I can expect the side effects to go away?  I just need to keep an eye out so that I can contact his doctor if this keeps up.

Replies

My son was tired on Intuniv for about a month and then it subsided.

Penny
ADDconnect Moderator & Mom to Tween Boy with ADHD and LDs

Posted by adhdmomma on Oct 28, 2013 at 9:24pm

Reply to this thread

You must be logged in to reply. To log in, click here.
Not a member? Join ADDConnect today. It's free and easy!

Not a member yet? Join here »


Important! User-Generated Content

The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.